# SDR UALA2011020300580

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,329 hours, 20,628 cycles
- Engine: Pwa PW2040
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM RT WING DRY BAY DRAINS 4, 2 AND 1.  WING AND BELLY WET ON ARRIVAL.   FUEL SEEP, NOT A RUNNING LEAK  IN AREA OF TANK PLATES AND DRY BAY VENTS.  TROUBLESHOT FUEL SYSTEM.  FOUND NR 2 ENG FUEL FEED FLEX LINE BAD.  LOCATED IN DRY BAY.  REPLACED FLEX LINE.  PRESSURE CHECK GOOD.  SEALED WITH A1-2 B1-2 AT 0400 2-5.
